MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number B35200
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: 3708660 lot# serial# (b)(6) implanted: (b)(6) 2014, explanted: (b)(6) 2014, product type extension.Product id 3708660 lot# serial# (b)(6) implanted:(b)(6) 2017, explanted: (b)(6) 2017, product type: extension.Product id 3387s-40 lot# va0k227 implanted: (b)(6) 2014, explanted: (b)(6) 2026 product type lead.Product id: 3387s-40 lot# va0k227 implanted: (b)(6) 2014, explanted: (b)(6) 2026, product type lead.Product id 3391s-40 lot# va1dch7 implanted: (b)(6) 2017 explanted: (b)(6) 2017 product type lead.Product id: b35200 lot# serial# (b)(6) implanted: (b)(6) 2021, explanted: (b)(6) 2021 product type implantable neurostimulator.Section d information references the main component of the system.Other relevant device(s) are: product id: 3708660, serial/lot #:(b)(6), ubd: 19-may-2018, udi#: (b)(4) ; product id: 3708660, serial/lot #: (b)(6) , ubd: 04-aug-2021, udi#:(b)(4) ; product id: 3387s-40, serial/lot #:(b)(6), ubd: 25-mar-2017, udi#: (b)(4) ; product id: 3387s-40, serial/lot #: (b)(6) , ubd: 25-mar-2017, udi#: (b)(4).Product id: 3391s-40, serial/lot #:(b)(6), ubd: 11-oct-2019, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was a lack of efficacy of the implanted system.A full system explant was performed, and the entire system was removed.A full system replacement was subsequently conducted, with a new system implanted targeting a different area.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 3708660, serial# (b)(6), implanted: (b)(6) 2014, explanted: (b)(6) 2014, product type: extension, product id: 3708660, serial# (b)(6), implanted: (b)(6) 2017, explanted: (b)(6) 2017, product type: extension.Product id: 3387s-40, lot# va0k227, implanted: (b)(6) 2014, explanted: (b)(6) 2026, product type: lead, product id: 3387s-40, lot# va0k227, implanted: (b)(6) 2014, explanted: (b)(6) 2026, product type: lead.Product id: 3391s-40, lot#: va1dch7, implanted: (b)(6) 2017, explanted: (b)(6) 2017, product type: lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from manufacturer representative (rep).Rep reported multiple programming attempts were performed with limited efficacy.Patient has had much improved results after new implant.Rep reported the customer discarded the device.The information was confirmed by a physician.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24390839
Report Number3004209178-2026-02788
Device Sequence Number21396972
Product Code MHY
UDI-Device Identifier00763000420987
UDI-Public(01)00763000420987(17)230814
Combination Product (Y/N)N
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2023
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/03/2026
Date Device Manufactured08/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale